Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Jacobson structure theory for Hestenes ternary rings


Author: Robert Allan Stephenson
Journal: Trans. Amer. Math. Soc. 177 (1973), 91-98
MSC: Primary 16A78; Secondary 17E05
MathSciNet review: 0335583
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The principal results are an extension of the density theorem to Hestenes ternary rings and a characterization of primitive ternary rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A78, 17E05

Retrieve articles in all journals with MSC: 16A78, 17E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0335583-1
Keywords: Complex Hestenes ternary algebra, Hestenes ternary ring, ternary module, irreducible ternary ring, dense ternary ring, primitive ternary ring, maximal modular right ideal, maximal modular left ideal
Article copyright: © Copyright 1973 American Mathematical Society